# SDR UALA2010010400057

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 1265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF MAIN DECK FLOORBEAMS AT BS 1265 LT AND RT FOUND REPAIR ANGLES WITH SHORT EDGE MARGIN.  MAJOR REPAIR ACCOMPLISHED: FABRICATED AND INSTALLED NEW REPAIR ANGLES AT BS 1265 LT AND RT.
